Cubic polynomials and quadratic forms

Henryk Iwaniec, Ritabrata Munshi

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We aim to count the number of rational points on cubic Châtelet surfaces. Our results provide evidence toward well-accepted conjectures concerning the density of rational points on such surfaces. Using rather delicate sieve arguments we give a good lower bound for the number of rational points in boxes with respect to a natural height function.

Original languageEnglish (US)
Pages (from-to)45-64
Number of pages20
JournalJournal of the London Mathematical Society
Volume81
Issue number1
DOIs
StatePublished - Feb 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cubic polynomials and quadratic forms'. Together they form a unique fingerprint.

Cite this